# SDR CALA2020020210277

- Difficulty date: January 25, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 66,834 hours, 23,476 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 173A4001
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER S/N 580336 THRUST FITTING HAS GOUGES ON LUG.REF BY PEMCO NR 2664N1111. BLENDED AND REPAIRED GOUGE ON RUDDER LUG IAW PEMCO EA PD37-55-125 AND ECRA 5540-01557 PART 1, ACCOMPLISHED PART3 OF ECRA 5540-01557 BY ADDING "-UALR" TO THE END OF THE PART NUMBER ON THE DATA TAG. NO ADDITIONAL INSPECTION REQUIRED BLENDED AND REPAIRED GOUGE ON RUDDER LUG IAW PEMCO EA PD37-55-125 AND ECRA 5540-01557 PART 1, ACCOMPLISHED PART3 OF ECRA 5540-01557 BY ADDING "-UALR" TO THE END OF THE PART NUMBER ON THE DATA TAG. NO ADDITIONAL INSPECTION REQUIRED
